I was recently diaganosed with Bipolar unspecified. I never had the depression for longer than 3-4 days and I also would rapid cycle some days. 6 months back I got on Zoloft for PMDD, it was the first psych med I was on. It helped with my anger and aggression but was almost always in some state of mania. I made some poor decisions but through those I found myself. I also realized I needed help. Doc put me on Lamictal and I just started 25 mg (like 5 days ago) and am being titrated up to 200 mg over 5 weeks. I have found that I feel disconnected from the world. I have a lot going on (consequences of my actions, not legal or anything, personal) and I have always felt like I was on the sidelines of everything around me but this is so much worse. I’m not feeling hopeless, instead I feel like I am finally on the right path to health. I just don’t feel a connection to the people around me. Is this normal?
I didn't like Lamictal. My daughter was on it. She's 13. It's not approved for kids under 16 if they have bipolar disorder. It also causes binding of the eyes or other mellinan rich tissues. It's not supposed to be prescribed as a first medicine for bipolar. It's meant to be a last resort medicine. She acted like she didn't care about anything sometimes she had her first few hypomanic episodes on it. She acted kinda yeah disconnected from everything. She wasn't sleeping some nights or sleep 2 hrs awake 2 hrs and on her pupils were like they had been dialated by the eye Dr!! Do the research on this drug. It causes one type of skin rash that can kill you Steven's-Johnson syndrome toxic Epidermal something something something it's a long name and also Aseptic meningitis which affects the membrane around your brain and spinal cord. Be very careful on this medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Posted 17 Nov 2009 • 6 answers
Posted 4 Jun 2011 • 6 answers
Posted 18 Apr 2014 • 1 answer
Posted 25 Aug 2015 • 5 answers
Posted 28 Mar 2018 • 2 answers